On the complex Ginzburg-Landau equation with a delayed feedback



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Casal, Alfonso C. (2006) On the complex Ginzburg-Landau equation with a delayed feedback. Mathematical Models and Methods in Applied Sciences, 16 (1). pp. 1-17. ISSN 0218-2025

[thumbnail of 47.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.worldscinet.com/m3as/16/preserved-docs/1601/S0218202506001030.pdf


We show how to stabilize the uniform oscillations of the complex Ginzburg-Landau equation with periodic boundary conditions by means of some global delayed feedback. The proof is based on an abstract pseudo-linearization principle and a careful study of the spectrum of the linearized operator.

Item Type:Article
Uncontrolled Keywords:linearized stability; turbulence
Subjects:Sciences > Mathematics > Cybernetics
ID Code:15412
Deposited On:29 May 2012 11:42
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page